Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Crash veins, legs, hands,around neck - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Hello.My name
REASON why i write you is because I start have big problems with my skin(3 weeks ago all start)
I have little crash veins all over legs hands and also around neck( looks horible)
also skin is red and ichy and feels like burning skin,,,
WHY IT COME=?I start be really scary . I dont want take this all over my face and body.

User :   :)
Doctor :   Hi
Doctor :   I am
User :   Hello
Doctor :   Let me read your query
User :   Im nice to meet you
User :   sure:)
Doctor :   Okj

Doctor :   May I know your age, height and weight?
User :   im 25 ,168cm tall and 57 weight:)
Doctor :   Ok

Doctor :   Your symptoms does suggest an allergy like presentation
Doctor :   allergy could be due to medicine, food or contact with foreign items
User :   Maybe Ishould tell you one information
Doctor :   Sure
User :   few weeks ago doctor told me I have some kind of anxiety
User :   I dont really understand it but
Doctor :   Ok
User :   can be all becose of this?
User :   and also i have some blood problems (veins problems)
Doctor :   Ok

User :   it is just hard,Im scary it will never stop and i START look horible:(
Doctor :   Ok

Doctor :   I would recommend you to consult our Dermatologist
User :   I ASK my doctor but she told me
User :   is nothing to do about it
User :   sound strange...
Doctor :   Ok

Doctor :   I would suggest you to send the pics of the lesions
Doctor :   and get a consultation with our dermatologist
Doctor :   for whom I am giving the link here
Doctor :
Doctor :   I am sure he shall be able to help you
Doctor :   Did you get the link?
User :   yes i did:)
User :   THANK YOU
User :   i TRY CONTACT HIM:)
Doctor :   Thanks for consulting me. Bye for now. Please refer your friends to our service.

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor